# SDR ASAA2023102645860

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 37,058 hours, 11,637 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SEATED IN AFT CABIN REPORTS VIBRATION IN FLOOR WHEN WE ARRIVED AT GATE IN SEA AFTER ENGINE SHUTDOWN. CO-INCIDED WITH APU BLEED AIR ON. VIBRATION WENT AWAY WHEN APU BLEED TURNED OFF. GROUNDED - YES. (RESOLVED ON W/O: 1974796 TASKCARD: N/R-00003 ) APU RAN IN ALL CONFIGURATIONS. NO DEFECTS NOTED. OPS CHK GOOD.THIS CLEARS MEL 49-1BPLACARD REMOVEDSEAMC PETER NOTIFIEDS.
